# SDR DALA2022120507747

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955 Rbl 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SURFACE AT STA 955,RBL 86 FOUND CORROSION, CORRECTIVE ACTION: REPAIRED THE CORROSION ON THE CENTER WING UPPER SKIN PANEL AND REAR SPAR UPPER CHORD AT STA 955;RBL 86 AS PER PRI 603514-14 REV 0 AND PRI 603514-14 (2523687)
